# SDR CALA2013120693524

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 83,059 hours, 23,992 cycles
- Engine: Pwa PW2040
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS CAPTAIN`S PITOT HEAT LIGHT ILLUMINATED WITH ASSOCIATED EICAS MESSAGE DISPLAYED, WOULD NOT RESET.  REPLACED CAPTAIN'S PITOT PROBE IAW AMM 34-11-01 P401.  PERFORMED PITOT LEAK TEST IAW AMM 34-11 -01 P501, CHECKED GOOD.
